# SDR SWAA2025040705507

- Difficulty date: March 14, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP WINDSCREEN LT SIDE FLASH LIGHT ASSY AT AFT GALLEY AREA (1 EA) 2025-203706<[01] REPLACED WINDSCREEN LT SIDE FLASH LIGHT ASSY AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 25-64-00-SWA-807 AND DWG 25600001 REV K;[02] CORRECTED ITEM 1   REPLACED WINDSCREEN LT SIDE FLASH LIGHT ASSY AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 25-64-00-SWA-807 AND DWG 25600001 REV K  NEXT INSPECTION RECORD VALUE: JUL-27;[03] CORRECTED ITEM 2 REPLACED WINDSCREEN LT SIDE FLASH LIGHT ASSY AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 25-64-00-SWA-807 AND DWG 25600001 REV K TEST IS OK  NEXT INSPECTION RECORD VALUE: JUL-27;[04] REPLACED WINDSCREEN LT SIDE FLASH LIGHT ASSY AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 25-64-00-SWA-807 AND DWG 25600001 REV K TEST IS OK  NEXT INSPECTION RECORD VALUE: JUL-27
